# SDR IXXA202409280007

- Difficulty date: September 28, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Structure
- Part number: 179T10074179T009
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON VERTICAL STABILIZER DIVERTER STRIPS ALONG ENTIRE LENGTH
